# SDR ASAA0510068

- Difficulty date: April 15, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65221611
- Condition: Damaged
- Location: Fs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - BS 520 FRAME TO SKIN ATTACHMENT AT STRINGER 28L TO STRINGER 27 HAS LOW EDGE MARGIN.  REPLACED ATTACHMENT PER B737-200 SRM 53-10-4 FIGURE 6.  (M)
